# SDR AALA20070761

- Difficulty date: April 27, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY FLASHLIGHT AT SEAT 17H INOPERATIVE.  REPLACED BATTERY FOR EMERGENCY FLASHLIGHT AT SEAT 17H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
